My BP had been in the 176/107 range for 3-4 days. My doc has hit it aggressively with Bystolic 20mg daily, Edarbyclor 40/25mg daily, Mynoxidil 10mg 2xday, and Amolodipine 10mg daily. Had larthargic, sluggish, and depressed for six weeks now. Now I am averaging in the 126/66 range. I scaled back on my own last week with the Bystolic 10mg/day, and the Minoxidil 10mg just once a day. I am taking all of the medications at bedtime now except for the Amolodipine, which I take in the morning. My BP is still in a good range. I am feeling better during the day but am having insomnia some nights. That combined with having a dry cough and also needing to get up to use the restroom in the middle of the night has made this situation a chore. Is it alright to take a PM pain-reliever to help me sleep? I will be following up with my physician soon to let him know that I will not be able to tolerate the situation. Any suggestions on which drugs’ dosage might be reduced to make this more managble?
Holy smokes he really zapped you. Of you mean something like tylenol pm. You should be ok. Mine was higher then yours and over a 3 wk period my cardiologist tripled my nadolol and put me on Amlodipine 10 mg. You should take the edarbyclor in the am since it has a water pill in it. That might solve the nightly trips.
As far as which meds to scale back on your dosage, your doctor needs to determine that. We on DC are not pharmacists and most of us are not medical professionals. We can only share our own experiences and knowledge that we have learned through our own journeys with illness. Regarding a PM pain reliever, some pain meds can cause insomnia. I suggest you try melatonin, 10mg one hour before bedtime. It is a natural hormone that our pineal glands produce and it tells our body it's time to sleep. It is OTC. That way you are not adding another drug into the mix.Also you might try "SleepyTime Tea" with Valeria. In fact, you can take the melatonin with your cup of hot tea. It is very effective.You can get the tea and the melatonin at most pharmacies.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2012 • 1 answer
Posted 14 Jun 2012 • 4 answers
Posted 28 Nov 2013 • 1 answer
Posted 27 Mar 2014 • 1 answer
Posted 25 Dec 2016 • 0 answers